Differentiability of pseudo-dual-quaternionic functions with a differential operator

Volume 11, Issue 11, pp 1235--1242 http://dx.doi.org/10.22436/jnsa.011.11.03 Publication Date: August 17, 2018       Article History

Authors

Ji Eun Kim - Department of Mathematics, Dongguk University, Gyeongju-si 38066, Republic of Korea.


Abstract

This paper introduces the new concept of pseudo-dual-quaternions and some of their basic properties based on matrices. We extend the concept of differentiability to pseudo-dual-quaternionic functions. Also, we propose a corresponding Cauchy-Riemann formulas induced the properties of a holomorphic function of pseudo-dual-quaternionic variables.


Keywords


MSC


References